# SDR F3LA2021061700044

- Difficulty date: June 17, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N361FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09221
- Aircraft time: 4,365 hours, 1,911 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M22116
- Condition: No Test
- Location: L1 Door
- Part time: 4,365 hours, 1,911 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 ESCAPE SLIDE FAILED EPSU TEST. THIS WAS DURING OVERNIGHT MAINTENANCE.   REPLACED L1 ESCAPE SLIDE L1 IAW AMM 25-62-44-400-007-A. T/W F9TAB1763C, CAL DUE 04-2022. TEST OK.
